# SDR CA971015051

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Casing
- Condition: Broken
- Location: Cockpit Dg
- Component: 5050010902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BACK CYLINDRICAL PIECE OF DIRECTIONAL GYRO FOUND HANGING BY INTERNAL WIRING.  MOUNTING HARDWARE RATTLING AROUND ON INSIDE.
